# SDR DALA1220760663

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 68,956 hours, 31,772 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND RED EMERGENCY PATH LIGHT INOPERATIVE AT MID LAVATORY WALL.  CUT WIRES FOUND AT BASE OF WALL, REPAIRED SAME, OPERATION NORMAL.
